# SDR HN6R0000369

- Difficulty date: May 16, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N931NU
- Make and model: Boeing 737-400
- Aircraft serial: 25247
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435277
- Part serial: 1612
- Condition: Debonded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBOND INDICATION NOTED AT LEFT WING OUTBOARD AFT FLAP UPPER SURFACE 46 FROM INBOARD END AND 4 INCHES FROM TRAILING EDGE  APPROX 1.75 INCHES IN DIA.  REPAIRED UPPER SURFACE OF FLAP.
